Smooth groups


Demirci M.

FUZZY SETS AND SYSTEMS, vol.117, no.3, pp.431-437, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 117 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1016/s0165-0114(98)00391-1
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.431-437
  • Keywords: fuzzy sets, algebra, fuzzy groups, smooth groups (ALGE), FUZZY
  • Akdeniz University Affiliated: Yes

Abstract

In a different sense to Rosenfeld's approach (J. Math. Anal. Appl. 35 (1971) 512-517), considering the fuzziness on the group operation a new kind of group structure on a crisp set is introduced and some of its properties are presented based on the concept of fuzzy function. (C) 2001 Elsevier Science B.V. All rights reserved.